# SDR YENA2025103001077

- Difficulty date: October 29, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N703JB
- Make and model: Airbus A320-232
- Aircraft serial: 03381
- Aircraft time: 64,039 hours, 22,894 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1875, PVD-MCO. "FA'S CALLED ON SHORT FINAL WITH CONCERN OF BURNING ELECTRICAL SMELL. THEY DEPOWERED INFLT ENTERTAINMENT SYSTEM. UPON LANDING - FA'S STATED SMELL WAS GONE; PER INFO NOTICE 2017-T015 L PERFORMED TYPE 9 INSPECTION IRW AMM 05-50-810-831-1 ITEM 9 NO SMELL NOTICE OR CB TRIPPED, FOR CORRECTIVE ACTION/ SIGN OFF REFER TO LOG PAGE 4441690 ITEM 2"
